# SDR CHQA201100029

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 25,192 hours, 21,197 cycles
- Engine: Allsn AE3007A
- Engine time: 24,116 hours, 17,576 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: C14130AAAMDTA
- Part serial: 504
- Condition: Sticks
- Location: Cockpit
- Part time: 22,787 hours, 18,482 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW RETURNED TO FIELD FOR AN ERRATIC STANDBY ALTITUDE INDICATOR.  THE STANDBY ALTIMETER WOULD STICK AT 900FT EVERY TIME AROUND.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE STANDBY ALTIMETER WITH NO FURTHER DEFECTS NOTED.
